Ear & Sinus Infection + Porphyria

Picked up a sinus infection & ear infection…right before the pollen hits 8000…and, the early season pollen is what bothers me the most.   Allegra & flonase, 20 minutes later antibiotics, 20 minutes later EmergenC / glucose / magnesium / orange juice,  20 minutes later B complex, various times in the day EmergenC mix, and before bed Benadryl.   Things got worse for a few days, so the only recourse was to go back to the doctor for steroid shot & steroid pills.

Well, this worked.  Now, it is time to recover from the steroids.   What a work out.

So, feeling much better, now I’m dealing with real bad acid stomach.   I guess the steroids are keeping me going because, in spite of the acid keeping me awake, I am able to work all day.   Why the acid stomach?   Reaction from the steroids?   Or, have I eaten something that is a problem.   Only way to stop that is to eat nothing but chicken vegetable soup over pasta…that is always safe.  Tired of it, though.

This entry was posted in General Porphyria Discussion. Bookmark the permalink.

2 Responses to Ear & Sinus Infection + Porphyria

  1. Kit says:

    Steroids do cause burning in the stomach. Must be careful to take with food.

    • Greg says:

      You are absolutely right; it must be taken with food. Because I’ve had my gall bladder removed, I have problems with acid stomach, anyway. So, I am real careful with medicines.

Leave a Reply

Your email address will not be published. Required fields are marked *